|Medications and Gout
Jan 7, 2000
I have a very low viral load and a cd4 of around 1000. I am currently taking Crix and Combivir. I appear to have gout in my right ankle. Is there any known relation between the drugs and HIV with gout?
Response from Dr. Feinberg
None that I know of.
HIV AND CONSTANT BOUTS WITH SHINGLES IS THAT NORMAL WHEN VIRUS IS UNDECTIBLE ?
HIV and impaired hearing
- Hiv And Gout
- Blood In Semen After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Bloody Nose After Fingering Stripper Sign Of HIV AIDS
- Dark Bumps After Touching Vaginal Fluid Worried I Have HIV
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Ear Infection After Insertive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.